# SDR QXEA200602500

- Difficulty date: September 12, 2006
- Submitted: September 27, 2006
- Operation: Air carrier
- Aircraft: N357PH
- Make and model: Dhav DHC8202
- Aircraft serial: 504
- Aircraft time: 28,473 hours, 4,560 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Stop
- Condition: Worn
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 YYC - BAGGAGE DOOR CUTOUT, FORWARD UPPER DOOR STOP AT X547 HAS WEAR.  REPAIRED IAW RD8-53-104 AND MM 52-30-00.
